Daily World's News...
Share |
 

 
Personal Exercise Trainer body building nutritionist Sportsnutritionist Clinical Nutritionist nutrition and dietetics Food Science Body building trainer supplement specialist sports drugs Shopping Area
Can Anti Depressants keep you from having orgasms?
Anti Depressants and the Ability to Reach Orgasm.

QUESTION: I'm being treated for depression but I'm worried that the antidepressant may ruin my sex life. Is it true that medications can keep you from having orgasms?

ANSWER: Yes, some medications do have what we call sexual side effects. They are particularly common among some, but not all, anti-depressants although other medications such as certain medications for high blood pressure, pain relief and allergies may have sexual side effects too.

These side effects may affect a man or woman's ability to have an orgasm, ease of having an orgasm, desire, arousal or ejaculation. That said, not every drug affects everyone in the same way, and some antidepressants have fewer or different side effects than others. It is important to talk with your healthcare provider about any concerns you may have. In addition, patients are generally advised not to stop taking a medication without first consulting with their healthcare provider.

Bear in mind, though, that medication is not always the culprit when it comes to sex. In fact, the problems the drugs are prescribed for, such as anxiety or depression, can also put a damper on sexual interest or function. Manufacturers of various drugs now list possible sexual side effects in instructions and ads - a big change from years past.

Nonetheless, have a conversation with your healthcare provider about your concerns. Ask if the drug is known to have sexual side effects. You may not want to reject a recommended prescription until you've tried it. It may not affect your libido or orgasms at all, and may give you emotional relief to enjoy your relationship and sexual interactions.

Also, you might ask if the dosage can be adjusted or how much time to give yourself to test the benefits and the side effects. If you are already in treatment and are experiencing loss of sexual function or pleasure, discuss alternative therapies or ways to compensate for the effects. Sometimes couples find that they can adjust their foreplay, or sexual sharing, in ways that work for them.

Adapt a "proactive""" stance in working with your healthcare provider - and your partner, if you have one - to find a path most conducive to your health, sexual functioning, and well-being.

-Debby Herbenick
.........................................................................................................................
Courtesy: http://www.kinseyconfidential.org
Image Courtesy: www.123rf.com
 
Live Support
Sponser's Link
 
 
 
Copyrights © Dr. Jaura Sports Science Institute. All Rights Reserved
All the Material in website has placed by refrences and permission , if you see our material published in otherwebsite please inform us.
` Health Home Beauty Psychology Exercise Supplement Sexual Health Steroids Personal Exercise Trainer body building nutritionist Sportsnutritionist Clinical Nutritionist nutrition and dietetics Food Science Body building trainer supplement specialist sports drugs Shopping Area